Random walk in a strongly inhomogeneous environment and invasion percolation
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 1, p. 249-261
@article{AIHPB_1995__31_1_249_0,
     author = {Newman, C. M. and Stein, D. L.},
     title = {Random walk in a strongly inhomogeneous environment and invasion percolation},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {1},
     year = {1995},
     pages = {249-261},
     zbl = {0817.60097},
     mrnumber = {1340039},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1995__31_1_249_0}
}
Newman, C. M.; Stein, D. L. Random walk in a strongly inhomogeneous environment and invasion percolation. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 1, pp. 249-261. http://www.numdam.org/item/AIHPB_1995__31_1_249_0/

[1] C. Kipnis and C.M. Newman, The metastable behavior of infrequently observed, weakly random, one-dimensional diffusion processes, SIAM J. Appl. Math., Vol. 45, 1985, pp. 972-982. | MR 813459 | Zbl 0592.60063

[2] C.M. Newman, J.E. Cohen and C. Kipnis, Neo-darwinian evolution implies punctuated equilibria, Nature, Vol. 315, 1985, pp. 400-401.

[3] R.G. Palmer and D.L. Stein, Broken ergodicity in glass, in Relaxation in Complex Systems, ed. K. L. Ngai and G. B. Wright, U.S. GPO, Washington, 1985, pp. 253-259.

[4] R.G. Palmer, D.L. Stein, E. Abrahams and P.W. Anderson, Models of hierarchically constrained dynamics for glassy relaxation, Phys. Rev. Lett., Vol. 53, 1984, pp. 958-961.

[5] A.T. Ogielski and D.L. Stein, Dynamics on ultrametric spaces, Phys. Rev. Lett., Vol. 55, 1985, pp. 1634-1637. | MR 804582

[6] J. Jäckle, On the glass transition and the residual entropy of glasses, Philos. Mag., Vol. B44, 1981, pp. 533-545.

[7] R.G. Palmer, Broken ergodicity, Adv. Phys., Vol. 31, 1982, pp. 669-735.

[8] R. Kotecký and E. Olivieri, Droplet dynamics for asymmetric Ising model, J. Stat. Phys., Vol. 70, 1993, pp. 1121-1148. | MR 1208633 | Zbl 1081.82591 | Zbl 01261826

[9] R. Kotecký and E. Olivieri, Shapes of growing droplets - a model of escape from a metastable phase, J. Stat. Phys., Vol. 75, 1994, pp. 409-506. | MR 1279759 | Zbl 0831.60103

[10] E. Olivieri and E. Scoppola, Markov chains with exponentially small transition probabilities: first exit problem from a general domain. I. The reversible case, preprint, 1994. | MR 1327899

[11] N.G. Van Kampen, Stochastic Processes in Physics and Chemistry, Elsevier, Amsterdam/New York, chap. 11, 1981. | Zbl 0511.60038

[12] C.W. Gardiner, Handbook of Stochastic Methods, Springer-Verlag, New York/Berlin, chap. 9, 1983. | MR 714148 | Zbl 0515.60002

[13] M.I. Freidlin and A.D. Wentzell, Random Perturbations of Dynamical Systems, Springer-Verlag, New York/Berlin, chaps. 4 & 6, 1984.

[14] M. Cassandro, A. Galves, E. Olivieri and M.E. Vares, Metastable behavior of stochastic dynamics: a pathwise approach, J. Stat. Phys., Vol. 35, 1984, pp. 603-634. | MR 749840 | Zbl 0591.60080

[ 15] A. Galves, E. Olivieri and M.E. Vares, Metastability for a class of dynamical systems subject to small random perturbations, Ann. Prob., Vol. 15, 1987, pp. 1288-1305. | MR 905332 | Zbl 0709.60058

[16] F. Martinelli, E. Olivieri, and E. Scoppola, Small random perturbations of finite- and infinite-dimensional dynamical systems: unpredictability of exit times, J. Stat. Phys., Vol. 55, 1989, pp. 477-504. | MR 1003525 | Zbl 0714.60109

[17] R. Lenormand and S. Bories, Description d'un mécanisme de connexion de liaison destiné à l'étude du drainage avec piégeage en milieu poreux, C.R. Acad. Sci. Paris Sér. B, Vol. 291, 1980, pp. 279-282.

[18] R. Chandler, J. Koplick, K. Lerman and J.F. Willemsen, Capillary displacement and percolation in porous media, J. Fluid Mech., Vol. 119, 1982, pp. 249-267. | Zbl 0491.76090

[19] D. Wilkinson and J.F. Willemsen, Invasion percolation: a new form of percolation theory, J. Phys. A, Vol. 16, 1983, pp. 3365-3376. | MR 725616

[20] J.T. Chayes, L. Chayes and C.M. Newman, The stochastic geometry of invasion percolation, Comm. Math. Phys., Vol. 101, 1985, pp. 383-407. | MR 815191

[21] C.M. Newman and D.L. Stein, Spin glass model with dimension-dependent ground state multiplicity, Phys. Rev. Lett., Vol. 72, 1994, pp. 2286-2289.

[22] P. Diaconis and D. Stroock, Geometric bounds for eigenvalues of Markov chains, Ann. Applied Prob., Vol. 1, 1991, pp. 36-61. | MR 1097463 | Zbl 0731.60061